On the derivative of a discontinuous function

F. M. Filipczak

Colloquium Mathematicae (1964)

  • Volume: 13, Issue: 1, page 73-79
  • ISSN: 0010-1354

How to cite


F. M. Filipczak. "On the derivative of a discontinuous function." Colloquium Mathematicae 13.1 (1964): 73-79. <http://eudml.org/doc/262887>.

author = {F. M. Filipczak},
journal = {Colloquium Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {73-79},
title = {On the derivative of a discontinuous function},
url = {http://eudml.org/doc/262887},
volume = {13},
year = {1964},

AU - F. M. Filipczak
TI - On the derivative of a discontinuous function
JO - Colloquium Mathematicae
PY - 1964
VL - 13
IS - 1
SP - 73
EP - 79
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/262887
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.